# SDR CA071009002

- Difficulty date: October 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,295 hours, 10,440 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R120474
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMNANTS OF A BIRD WAS FOUND ON ARRIVAL. INSP REVEALED A DENT IN THE RT WING LEADING EDGE AT WING. THE DENT WAS APPROXIMATELY 4 INCHES BY 2 INCHES AND .25 INCHES DEEP. MAINTENANCE REMOVED THE DENT AND REPLACED RIB AT WING STATION 167.00 AND THE L/E WAS RE-INSTALLED AND WING ANTI ICE WAS FUNCTION CHECKED SERVICEABLE. (TC NR 20071009002)
